# SDR ALGA084139

- Difficulty date: February 20, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N58236
- Make and model: Bell 407
- Aircraft serial: 53069
- Aircraft time: 6,379 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 407375008101
- Part serial: 0064
- Condition: Defective
- Location: Dual Tach
- Part time: 3 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR AND NP ERRATIC. THE NR NEEDLE GOES TO ZERO ON GROUND RUN. REPLACED DUAL TACH INDICATOR.
